# SDR SWIA202158489

- Difficulty date: March 15, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON PAX DOOR FOUND CORRODED @ FS 311.125  #3 FROM THE TOP     (C-CHECK RO 5/25/2021)      REMOVED CORROSION ON BRACKET PER CRJ 900 SRM 51-21-06-001-001-A01.  ORIGINAL MATERIAL THICKNESS IS .050 PER CRJ 900 SRM 52-11-06-001-001-A01, 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. INSTALLED NEW BRACKET PER CRJ 900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH ST 51-900-1002-SKY. LEAK CHECKED GOOD
